# SDR 2003FA0000605

- Difficulty date: April 6, 2003
- Submitted: June 6, 2003
- Operation: General aviation
- Aircraft: N9071K
- Make and model: Robsin R22
- Aircraft serial: 0194
- Engine: Lyc O320*
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 624600473
- Condition: Inaccurate
- Location: Fuel System
- Part time: 1,798 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INDICATION SYSTEM INACCURATE:  GAUGE READS .1875 FULL WHEN TANK IS EMPTY.  REPLACED TRANSMITTER WITH OVERHAULED UNIT AND PROBLEM REMAINED THE SAME.  ACCURACY OF SYSTEM SHOULD BE VERIFIED AT EACH ANNUAL OR 100 HOUR INSPECTION.
